# SDR ASAA2014051907869

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 137 hours, 50 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC INOPERATIVE,  PERFORMED QRH.  LEFT FMC DID NOT RECOVER.  OPERATING BOTH ON RIGHT.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-61/836.  LEFT FMC RESET.  ID PAGE SHOWS RESET FMC SELECT SWITCH TO NORMAL POSITION.
